Theory of invertibility of periodic operators
Matematičeskie zametki, Tome 42 (1987) no. 1, pp. 50-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_42_1_a5,
author = {V. E. Slyusarchuk},
title = {Theory of invertibility of periodic operators},
journal = {Matemati\v{c}eskie zametki},
pages = {50--59},
year = {1987},
volume = {42},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_42_1_a5/}
}
V. E. Slyusarchuk. Theory of invertibility of periodic operators. Matematičeskie zametki, Tome 42 (1987) no. 1, pp. 50-59. http://geodesic.mathdoc.fr/item/MZM_1987_42_1_a5/